# SDR QXEA2024030400050

- Difficulty date: March 3, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000930
- Aircraft time: 2,765 hours, 2,177 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ESCAPE SLIDE ARMING/DISARMING INDICATOR NOT INDICATING PROPERLY.  ARMING HANDLE TAKES EXCESSIVE FORCE TO MOVE. REMOVED FROM SERVICE. FERRIED FOR REPAIRS. REMOVED R1 UPPER DOOR LINING. REF E-175 AMM TASK # 25-23-06-000-801-A. CLEANED AND LUBED SLIDE ARMED INDICATOR REF E-175 AMM TASK # 52-41-00-820-801-A PAR 9V REINSTALLED R1 UPPER DOOR LINING REF AMM E-175 TASK # 25-23-06-400-801-A. OPS TEST GOOD NO DEFECTS NOTED. RETURNED TO SERVICE.
